# SDR 2011FA0000667

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N198TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC002
- Aircraft time: 761 hours
- Engine: Thielt TAE12501
- Engine time: 469 hours
- Propeller: Mtprop MTV6A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVING INTERMITTENT ECU B FAILURE ON LT ENGINE.  EVENT LOG SHOWS CAM SENSOR FAILURE.  PROBLEM OCCURS RANDOMLY AND NOT BEEN ABLE TO ISOLATE TO PHASE OF FLIGHT OR OPERATING CONDITIONS.  PILOT ABLE TO RESET AND CONTINUE WITH NO FURTHER ISSUES, BUT SPORADICALLY FADEC SERVICE TOOL MUST BE ABLE TO RESET WARNING.  TESTING SHOWS THAT WITH THE WARNING PILOT IS ABLE TO FORCE ECU TO B WITH NORMAL ENGINE OPERATION.  UPDATED SOFTWARE TO LATEST VERSION IAW WHICH DID NOT SOLVE THE PROBLEM. THEN INSTALLED NEW FADEC PN 02-7610-55181R1, SN 3021, THIS DID NOT SOLVE ISSUE. CHECKED HARNESS IAW OM-02-01,  VERSION 3/10 AND ALL READINGS WERE NOMINAL VALUES. INSTALLED NEW CAM SENSOR PN 02-7320-01101R1 IAW RM 02-01 VERSION 4/11 CHAPTER 12. THIS DID NOT RESOLVE ISSUE. [OPEN]
